Series representations for multivariate generalized gamma processes via a scale invariance principle

Hemant Ishwaran, Mahmoud Zarepour

Research output: Contribution to journalArticle

11 Scopus citations


We introduce a scale invariance property for Poisson point processes and use this property to define a series representation for a correlated bivariate gamma process. This approach is quite general and can be used to define other types of multidimensional Levy processes with given marginals. Some important special cases are bivariate G-processes, bivariate variance gamma processes and multivariate Dirichlet processes. Using the scale invariance principle we show how to construct simple approximations to these multivariate processes.

Original languageEnglish (US)
Pages (from-to)1665-1682
Number of pages18
JournalStatistica Sinica
Issue number4
StatePublished - Oct 1 2009



  • Correlated process
  • Easure
  • G-measure

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this